# SDR ZZDA2010220

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, STA 200, LBL 9 TO LBL 14, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER B717 SRM 51-41-02. .
